Alert archive / California / Winter Weather Advisories in 2012
Winter Weather Advisory 19, NWS Eureka, CA
NWS Eureka, CA issued this winter weather advisory at Dec 22, 2012, 3:06 PM PST. It took effect at Dec 22, 2012, 4:00 PM PST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Dec 22, 2012, 3:06 PM PST (23:06 UTC)
- In effect from
- Dec 22, 2012, 4:00 PM PST
- Expired
- Dec 23, 2012, 3:01 PM PST
- In force
- 23 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
388 WWUS46 KEKA 222306 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 306 PM PST SAT DEC 22 2012 CAZ004-230715- /O.EXT.KEKA.WS.W.0006.000000T0000Z-121224T0000Z/ UPPER TRINITY RIVER- 306 PM PST SAT DEC 22 2012 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 4 PM PST SUNDAY ABOVE 2000 FEET... THE WINTER STORM WARNING ABOVE 2000 FEET IS NOW IN EFFECT UNTIL 4 PM PST SUNDAY. * LOCATIONS...THE HIGHEST AMOUNTS WILL BE EAST OF JUNCTION CITY IN TRINITY COUNTY. THIS INCLUDES WEAVERVILLE AND TRINITY CENTER AS WELL AS BUCKHORN SUMMIT AND OREGON MOUNTAIN ON HIGHWAY 299. * HIGHWAYS IMPACTED...3...36...AND 299. * SNOW ACCUMULATIONS...10 TO 14 INCHES OF ADDITIONAL SNOW WILL ACCUMULATE TONIGHT THROUGH SUNDAY ABOVE 3000 FEET...WITH 3 TO 8 INCHES BETWEEN 2000 T0 3000 FEET. * TIMING...SNOW WILL BE INCREASING LATE TONIGHT. ADDITIONAL HEAVY SNOW IS EXPECTED SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALLOW EXTRA TIME FOR ANY PLANNED TRAVEL OR ALTER TRAVEL PLANS ACCORDINGLY. PACK A CAR SAFETY KIT. FOR UPDATED ROAD CONDITIONS AND POSSIBLE CHAIN REQUIREMENTS CALL 1-800-427-7623. BE PREPARED FOR CHANGING CONDITIONS. REMEMBER THAT ROCK SLIDES OCCUR IN MOUNTAINOUS TERRAIN. A WINTER STORM WARNING MEANS THAT HEAVY SNOWFALL IS EXPECTED ACROSS A LARGE AREA. && $$ CAZ003-230715- /O.NEW.KEKA.WW.Y.0019.121223T0000Z-121224T0000Z/ /O.CON.KEKA.WS.W.0006.000000T0000Z-121223T0000Z/ NORTH COAST INTERIOR- 306 PM PST SAT DEC 22 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM PST SUNDAY ABOVE 3000 FEET... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER WEATHER ADVISORY ABOVE 3000 FEET FOR SNOW...WHICH IS IN EFFECT UNTIL 4 PM PST SUNDAY. * LOCATIONS...INTERIOR DEL NORTE AND HUMBOLDT COUNTIES. SNOW WILL AFFECT ALL REGIONAL PASSES. * HIGHWAYS IMPACTED...BERRY SUMMIT ON HIGHWAY 299. * SNOW AMOUNTS...4 TO 6 INCHES OF ADDITIONAL SNOW WILL FALL TONIGHT THROUGH SUNDAY BETWEEN 3000 TO 4000 FEET...WITH HIGHER AMOUNTS ABOVE 4000 FEET. * TIMING...SNOW WILL INCREASE LATE TONIGHT. ADDITIONAL HEAVY SNOW IS EXPECTED SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALLOW EXTRA TIME FOR ANY PLANNED TRAVEL. PACK A CAR SAFETY KIT. FOR UPDATED ROAD CONDITIONS AND POSSIBLE CHAIN REQUIREMENTS CALL 1-800-427-7623. BE PREPARED FOR CHANGING CONDITIONS. REMEMBER THAT ROCK SLIDES OCCUR IN MOUNTAINOUS TERRAIN. A WINTER STORM WARNING MEANS THAT HEAVY SNOWFALL IS EXPECTED ACROSS A LARGE AREA. && $$
6 follow-up statements
504 WWUS46 KEKA 230006 AAA WSWEKA URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 406 PM PST SAT DEC 22 2012 CAZ003-230815- /O.EXP.KEKA.WS.W.0006.000000T0000Z-121223T0000Z/ /O.CON.KEKA.WW.Y.0019.000000T0000Z-121224T0000Z/ NORTH COAST INTERIOR- 406 PM PST SAT DEC 22 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM SUNDAY ABOVE 3000 FEET... ...WINTER STORM WARNING HAS EXPIRED... THE WINTER STORM WARNING IS NO LONGER IN EFFECT. A WINTER WEATHER ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. * LOCATIONS...INTERIOR DEL NORTE AND HUMBOLDT COUNTIES. SNOW WILL AFFECT ALL REGIONAL PASSES. * HIGHWAYS IMPACTED...BERRY SUMMIT ON HIGHWAY 299. * SNOW AMOUNTS...4 TO 6 INCHES OF ADDITIONAL SNOW WILL FALL TONIGHT THROUGH SUNDAY BETWEEN 3000 TO 4000 FEET...WITH HIGHER AMOUNTS ABOVE 4000 FEET. * TIMING...SNOW WILL INCREASE LATE TONIGHT. ADDITIONAL HEAVY SNOW IS EXPECTED SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALLOW EXTRA TIME FOR ANY PLANNED TRAVEL. PACK A CAR SAFETY KIT. FOR UPDATED ROAD CONDITIONS AND POSSIBLE CHAIN REQUIREMENTS CALL 1-800-427-7623. BE PREPARED FOR CHANGING CONDITIONS. REMEMBER THAT ROCK SLIDES OCCUR IN MOUNTAINOUS TERRAIN. A WINTER WEATHER ADVISORY MEANS THAT SIGNIFICANT SNOWFALL IS EXPECTED ACROSS A LARGE AREA. && $$ CAZ004-230815- /O.CON.KEKA.WS.W.0006.000000T0000Z-121224T0000Z/ UPPER TRINITY RIVER- 406 PM PST SAT DEC 22 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM SUNDAY ABOVE 2000 FEET... * LOCATIONS...THE HIGHEST AMOUNTS WILL BE EAST OF JUNCTION CITY IN TRINITY COUNTY. THIS INCLUDES WEAVERVILLE AND TRINITY CENTER AS WELL AS BUCKHORN SUMMIT AND OREGON MOUNTAIN ON HIGHWAY 299. * HIGHWAYS IMPACTED...3...36...AND 299. * SNOW ACCUMULATIONS...10 TO 14 INCHES OF ADDITIONAL SNOW WILL ACCUMULATE TONIGHT THROUGH SUNDAY ABOVE 3000 FEET...WITH 3 TO 8 INCHES BETWEEN 2000 T0 3000 FEET. * TIMING...SNOW WILL BE INCREASING LATE TONIGHT. ADDITIONAL HEAVY SNOW IS EXPECTED SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALLOW EXTRA TIME FOR ANY PLANNED TRAVEL OR ALTER TRAVEL PLANS ACCORDINGLY. PACK A CAR SAFETY KIT. FOR UPDATED ROAD CONDITIONS AND POSSIBLE CHAIN REQUIREMENTS CALL 1-800-427-7623. BE PREPARED FOR CHANGING CONDITIONS. REMEMBER THAT ROCK SLIDES OCCUR IN MOUNTAINOUS TERRAIN. A WINTER STORM WARNING MEANS THAT HEAVY SNOWFALL IS EXPECTED ACROSS A LARGE AREA. && $$
661 WWUS46 KEKA 230556 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 956 PM PST SAT DEC 22 2012 CAZ004-231400- /O.CON.KEKA.WS.W.0006.000000T0000Z-121224T0000Z/ UPPER TRINITY RIVER- 956 PM PST SAT DEC 22 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM SUNDAY ABOVE 2000 FEET... * LOCATIONS...THE HIGHEST AMOUNTS WILL BE EAST OF JUNCTION CITY IN TRINITY COUNTY. THIS INCLUDES WEAVERVILLE AND TRINITY CENTER AS WELL AS BUCKHORN SUMMIT AND OREGON MOUNTAIN ON HIGHWAY 299. * HIGHWAYS IMPACTED...3...36...AND 299. * SNOW ACCUMULATIONS...8 TO 12 INCHES OF ADDITIONAL SNOW WILL ACCUMULATE OVERNIGHT THROUGH SUNDAY ABOVE 3000 FEET...WITH 3 TO 8 INCHES BETWEEN 2000 T0 3000 FEET. * TIMING...HEAVY SNOW WILL BE INCREASING EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALLOW EXTRA TIME FOR ANY PLANNED TRAVEL OR ALTER TRAVEL PLANS ACCORDINGLY. PACK A CAR SAFETY KIT. FOR UPDATED ROAD CONDITIONS AND POSSIBLE CHAIN REQUIREMENTS CALL 1-800-427-7623. BE PREPARED FOR CHANGING CONDITIONS. REMEMBER THAT ROCK SLIDES OCCUR IN MOUNTAINOUS TERRAIN. A WINTER STORM WARNING MEANS THAT HEAVY SNOWFALL IS EXPECTED ACROSS A LARGE AREA. && $$ CAZ003-231400- /O.CON.KEKA.WW.Y.0019.000000T0000Z-121224T0000Z/ NORTH COAST INTERIOR- 956 PM PST SAT DEC 22 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM SUNDAY ABOVE 3000 FEET... * LOCATIONS...INTERIOR DEL NORTE AND HUMBOLDT COUNTIES. SNOW WILL AFFECT ALL REGIONAL PASSES. * HIGHWAYS IMPACTED...BERRY SUMMIT ON HIGHWAY 299. * SNOW AMOUNTS...3 TO 5 INCHES OF ADDITIONAL SNOW WILL FALL OVERNIGHT THROUGH SUNDAY BETWEEN 3000 TO 4000 FEET...WITH HIGHER AMOUNTS ABOVE 4000 FEET. * TIMING...HEAVY SNOW WILL INCREASE EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALLOW EXTRA TIME FOR ANY PLANNED TRAVEL. PACK A CAR SAFETY KIT. FOR UPDATED ROAD CONDITIONS AND POSSIBLE CHAIN REQUIREMENTS CALL 1-800-427-7623. BE PREPARED FOR CHANGING CONDITIONS. REMEMBER THAT ROCK SLIDES OCCUR IN MOUNTAINOUS TERRAIN. A WINTER WEATHER ADVISORY MEANS THAT SIGNIFICANT SNOWFALL IS EXPECTED ACROSS A LARGE AREA. && $$
386 WWUS46 KEKA 231117 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 317 AM PST SUN DEC 23 2012 CAZ004-231930- /O.CON.KEKA.WS.W.0006.000000T0000Z-121224T0000Z/ UPPER TRINITY RIVER- 317 AM PST SUN DEC 23 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON ABOVE 2000 FEET... A WINTER STORM WARNING ABOVE 2000 FEET REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * HIGHWAYS IMPACTED...3...36...AND 299. THIS INCLUDES BUCKHORN SUMMIT AND OREGON MOUNTAIN ON HWY 299. * SNOW ACCUMULATIONS...6 TO 8 INCHES OF ADDITIONAL SNOW WILL ACCUMULATE TODAY ABOVE 3000 FEET...WITH 3 TO 8 INCHES BETWEEN 2000 T0 3000 FEET. * TIMING...HEAVY SNOW WILL CONTINUE THIS MORNING AND EARLY AFTERNOON. SNOW WILL BECOME SHOWERY BY LATE AFTERNOON AND TAPER OFF TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALLOW EXTRA TIME FOR ANY PLANNED TRAVEL OR ALTER TRAVEL PLANS ACCORDINGLY. PACK A CAR SAFETY KIT. FOR UPDATED ROAD CONDITIONS AND POSSIBLE CHAIN REQUIREMENTS CALL 1-800-427-7623. BE PREPARED FOR CHANGING CONDITIONS. REMEMBER THAT ROCK SLIDES OCCUR IN MOUNTAINOUS TERRAIN. A WINTER STORM WARNING MEANS THAT HEAVY SNOWFALL IS EXPECTED ACROSS A LARGE AREA. && $$ CAZ003-231930- /O.CON.KEKA.WW.Y.0019.000000T0000Z-121224T0000Z/ NORTH COAST INTERIOR- 317 AM PST SUN DEC 23 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON ABOVE 3000 FEET... A WINTER WEATHER ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * HIGHWAYS IMPACTED...NO MAJOR HIGHWAYS IMPACTED. * SNOW AMOUNTS...4 TO 8 INCHES OF ADDITIONAL SNOW WILL FALL TODAY BETWEEN 3000 TO 4000 FEET...WITH HIGHER AMOUNTS ABOVE 4000 FEET. * TIMING...HEAVY SNOW WILL CONTINUE THIS MORNING AND EARLY AFTERNOON. SNOW WILL BECOME SHOWERY BY LATE AFTERNOON AND TAPER OFF TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALLOW EXTRA TIME FOR ANY PLANNED TRAVEL. PACK A CAR SAFETY KIT. FOR UPDATED ROAD CONDITIONS AND POSSIBLE CHAIN REQUIREMENTS CALL 1-800-427-7623. BE PREPARED FOR CHANGING CONDITIONS. REMEMBER THAT ROCK SLIDES OCCUR IN MOUNTAINOUS TERRAIN. A WINTER WEATHER ADVISORY MEANS THAT SIGNIFICANT SNOWFALL IS EXPECTED ACROSS A LARGE AREA. && $$
239 WWUS46 KEKA 231318 CCA WSWEKA URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE EUREKA CA 517 AM PST SUN DEC 23 2012 CAZ004-232145- /O.COR.KEKA.WS.W.0006.000000T0000Z-121224T0000Z/ UPPER TRINITY RIVER- 517 AM PST SUN DEC 23 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON ABOVE 2000 FEET... A WINTER STORM WARNING ABOVE 2000 FEET REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * HIGHWAYS IMPACTED...3...36...AND 299. THIS INCLUDES BUCKHORN SUMMIT AND OREGON MOUNTAIN ON HWY 299. * SNOW ACCUMULATIONS...6 TO 10 INCHES OF ADDITIONAL SNOW WILL ACCUMULATE TODAY ABOVE 3000 FEET...WITH 3 TO 8 INCHES BETWEEN 2000 TO 3000 FEET. * TIMING...HEAVY SNOW WILL CONTINUE THIS MORNING AND EARLY AFTERNOON. SNOW WILL BECOME SHOWERY BY LATE AFTERNOON AND TAPER OFF TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALLOW EXTRA TIME FOR ANY PLANNED TRAVEL OR ALTER TRAVEL PLANS ACCORDINGLY. PACK A CAR SAFETY KIT. FOR UPDATED ROAD CONDITIONS AND POSSIBLE CHAIN REQUIREMENTS CALL 1-800-427-7623. BE PREPARED FOR CHANGING CONDITIONS. REMEMBER THAT ROCK SLIDES OCCUR IN MOUNTAINOUS TERRAIN. A WINTER STORM WARNING MEANS THAT HEAVY SNOWFALL IS EXPECTED ACROSS A LARGE AREA. && $$ CAZ003-232145- /O.CON.KEKA.WW.Y.0019.000000T0000Z-121224T0000Z/ NORTH COAST INTERIOR- 517 AM PST SUN DEC 23 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON ABOVE 3000 FEET... A WINTER WEATHER ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * HIGHWAYS IMPACTED...NO MAJOR HIGHWAYS IMPACTED. * SNOW AMOUNTS...4 TO 8 INCHES OF ADDITIONAL SNOW WILL FALL TODAY BETWEEN 3000 TO 4000 FEET...WITH HIGHER AMOUNTS ABOVE 4000 FEET. * TIMING...HEAVY SNOW WILL CONTINUE THIS MORNING AND EARLY AFTERNOON. SNOW WILL BECOME SHOWERY BY LATE AFTERNOON AND TAPER OFF TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALLOW EXTRA TIME FOR ANY PLANNED TRAVEL. PACK A CAR SAFETY KIT. FOR UPDATED ROAD CONDITIONS AND POSSIBLE CHAIN REQUIREMENTS CALL 1-800-427-7623. BE PREPARED FOR CHANGING CONDITIONS. REMEMBER THAT ROCK SLIDES OCCUR IN MOUNTAINOUS TERRAIN. A WINTER WEATHER ADVISORY MEANS THAT SIGNIFICANT SNOWFALL IS EXPECTED ACROSS A LARGE AREA. && $$
730 WWUS46 KEKA 231844 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1044 AM PST SUN DEC 23 2012 CAZ004-240000- /O.CAN.KEKA.WS.W.0006.000000T0000Z-121224T0000Z/ /O.EXA.KEKA.WW.Y.0019.000000T0000Z-121224T0000Z/ UPPER TRINITY RIVER- 1044 AM PST SUN DEC 23 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON ABOVE 2000 FEET... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER WEATHER ADVISORY ABOVE 2000 FEET FOR SNOW WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. THE WINTER STORM WARNING HAS BEEN CANCELLED. * HIGHWAYS IMPACTED...299 AND 36. * SNOW AMOUNTS...3 TO 4 INCHES OF ADDITIONAL SNOW WILL ACCUMULATE BETWEEN 2000 TO 3000 FEET TODAY...WITH 4 TO 6 INCHES ABOVE 3000 FEET. * TIMING...NUMEROUS SNOW SHOWERS WILL CONTINUE THIS AFTERNOON AND THEN TAPER OFF TO ISOLATED SNOW SHOWERS LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALLOW EXTRA TIME FOR ANY PLANNED TRAVEL. PACK A CAR SAFETY KIT. FOR UPDATED ROAD CONDITIONS AND POSSIBLE CHAIN REQUIREMENTS CALL 1-800-427-7623. BE PREPARED FOR CHANGING CONDITIONS. REMEMBER THAT ROCK SLIDES OCCUR IN MOUNTAINOUS TERRAIN. A WINTER WEATHER ADVISORY MEANS THAT SIGNIFICANT SNOWFALL IS EXPECTED ACROSS A LARGE AREA. && $$ CAZ003-240000- /O.CON.KEKA.WW.Y.0019.000000T0000Z-121224T0000Z/ NORTH COAST INTERIOR- 1044 AM PST SUN DEC 23 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON ABOVE 3000 FEET... A WINTER WEATHER ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * HIGHWAYS IMPACTED...299. * SNOW AMOUNTS...1 TO 2 INCHES OF ADDITIONAL SNOW WILL FALL BETWEEN 2500 TO 3500 FEET...WITH 4 TO 6 INCHES ABOVE 3500 FEET. * TIMING...NUMEROUS SNOW SHOWERS WILL CONTINUE THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALLOW EXTRA TIME FOR ANY PLANNED TRAVEL. PACK A CAR SAFETY KIT. FOR UPDATED ROAD CONDITIONS AND POSSIBLE CHAIN REQUIREMENTS CALL 1-800-427-7623. BE PREPARED FOR CHANGING CONDITIONS. REMEMBER THAT ROCK SLIDES OCCUR IN MOUNTAINOUS TERRAIN. A WINTER WEATHER ADVISORY MEANS THAT SIGNIFICANT SNOWFALL IS EXPECTED ACROSS A LARGE AREA. && $$
582 WWUS46 KEKA 232301 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 301 PM PST SUN DEC 23 2012 CAZ003-004-240015- /O.CAN.KEKA.WW.Y.0019.000000T0000Z-121224T0000Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 301 PM PST SUN DEC 23 2012 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE WINTER WEATHER ADVISORY. SCATTERED SNOW SHOWERS ARE EXPECTED THROUGH THIS EVENING WITH SNOW ACCUMULATIONS AROUND 1 INCH OR LESS. ISOLATED SNOW SHOWERS MAY PERSIST AFTER MIDNIGHT WITH LITTLE OR NO ACCUMULATION. SNOW LEVELS WILL GENERALLY BE AROUND 3000 FEET IN DEL NORTE AND HUMBOLDT COUNTIES AND AROUND 2500 FEET IN TRINITY COUNTY. $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this winter weather advisory went out at Dec 22, 5:12 AM PST, 9 hours 54 minutes earlier.
Area forecast discussion, Dec 22, 5:12 AM PST, 9 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
512 AM PST SAT DEC 22 2012
.SYNOPSIS...UNSETTLED WEATHER WILL CONTINUE THROUGH THE WEEKEND
WITH PERIODS OF RAIN AND HEAVY SNOW IN THE MOUNTAINS. HIGH
PRESSURE LOOKS TO BUILD IN ON MONDAY BEFORE ANOTHER SYSTEM MOVES
IN ON TUESDAY.
&&
.SHORT TERM...A DEEP UPPER LEVEL TROUGH OFF THE WEST COAST
CONTINUES TO BRING HEAVY SHOWERS AND ISOLATED THUNDERSTORMS
TO THE AREA THIS MORNING. SNOW LEVELS LOOK TO BE AROUND 1500 FEET
IN EASTERN TRINITY COUNTY THIS MORNING ACCORDING TO SURFACE
OBSERVATIONS AND A SPOTTER REPORT OF HEAVY IN WEAVERVILLE AT 2000
FT JUST AFTER MIDNIGHT. SURFACE OBSERVATIONS ESTIMATE SNOW LEVELS
TO BE AROUND 3000 FT IN HUMBOLDT AND DEL NORTE COUNTIES. SHOWERS
ARE EXPECTED TO CONTINUE THIS MORNING AND INTO EARLY AFTERNOON SO
LEFT THE WINTER STORM WARNING IN PLACE. IR SAT SHOWS THE HEAVIEST
AREA OF SHOWERS MOVING ACROSS NOW WITH A SHORT BREAK AT THE COAST
AND JUST OFFSHORE. ADDITIONAL SHOWERS ARE A BIT FARTHER OFFSHORE
SO THERE MAY BE A BRIEF BREAK THIS MORNING WITH MORE TO COME LATE
MORNING AND EARLY AFTERNOON. RADAR AND SURFACE OBSERVATIONS SHOWED
HEAVY RAINFALL WITH THESE SHOWERS IN SOUTHERN HUMBOLDT AND
MENDOCINO COUNTIES. BRIDGEVILLE HAS REPORTED NEARLY 1.5 INCHES IN
THE PAST 6 HOURS. WITH THE RECENT HEAVY RAINS IN THIS AREA ISSUED
SEVERAL AREAL FLOOD ADVISORIES. SHOWERS WILL DIMINISH ONCE AGAIN
THIS EVENING.
LATE TONIGHT INTO SUNDAY MORNING ANOTHER FRONT BEGINS TO MOVE
INTO THE AREA. ALONG THE COAST THIS WILL PUSH SNOW LEVELS BACK UP
OVER 5000 FT...HOWEVER IN EASTERN TRINITY COUNTY THE GFS IS
INDICATING SNOW LEVELS WILL STAY LOW IN THAT AREA. ALTHOUGH IT MAY
NOT BE THE CLASSIC CASE FOR FOR COLD AIR TRAPPED OVER
THERE...EXPECT THEY WILL SEE ANOTHER FAIRLY DECENT SNOW AS LOW AS
2000 TO 2500 FT. THE HEAVIEST PRECIP LOOKS TO BE WITH THE FRONT IN
THE MORNING WITH PRECIP TAPERING TO SHOWERS IN THE AFTERNOON
BEHIND THE FRONT. IN ORDER TO SHOW A BREAK AND PREVENT CONFUSION
DIDNT ISSUE ANY WINTER WEATHER PRODUCTS FOR THIS EVENING. THIS
FRONT ALSO LOOKS TO BE FAIRLY DYNAMIC AND MODELS ARE SHOWING A
DECENT AMOUNT OF INSTABILITY AND SHEAR WITH IT. ADDED
THUNDERSTORMS TO THE FORECAST. THE BEST INSTABILITY LOOKS TO BE
OVER THE SOUTHERN WATERS AND MENDOCINO COUNTY. GUSTY WINDS MAY BE
A PROBLEM AT THE COAST WITH THIS FRONT AS WELL. THE SURFACE LOW
IS PROGGED TO MOVE RIGHT OVER CAPE MENDOCINO SUNDAY MORNING.
MODELS HAVE IT DEEPENING TO 1001 AROUND 15Z JUST OFFSHORE. IF THIS
WERE TO DEEPEN MORE THAN EXPECTED A WIND ADVISORY MAY BE NEEDED
ALONG THE COAST.
PRECIP WILL BECOME SHOWERY BEHIND THIS FRONT ON SUNDAY AFTERNOON
AND DIMINISH SUNDAY NIGHT. A RIDGE OF HIGH PRESSURE LOOKS TO
BRIEFLY BUILD INTO THE AREA FOR MONDAY BRINGING A DRY DAY TO MUCH
OF THE AREA. THE RIDGE LOOKS A BIT DIRTY...SO THERE MAY BE SOME
CLOUDS IN THE NORTH DURING THE DAY. MKK
.LONG TERM...MONDAY NIGHT MODELS ARE IN DECENT AGREEMENT ON
ANOTHER SYSTEM MOVING INTO THE AREA. THIS SYSTEM LOOKS TO BE
FAIRLY SIMILAR TO THE LAST FEW WITH SNOW LEVELS LOW OVER TRINITY
COUNTY AND HIGHER ELSEWHERE. THE ECMWF STARTS TO BE A LITTLE
SLOWER WITH THIS NEXT SYSTEM THAN THE GFS SO THIS TIMING WILL NEED
TO BE WATCHED. THE UPPER LEVEL TROUGH LOOKS TO CONTINUE BRINGING
SHOWERS TO THE AREA THROUGH THURSDAY. FRIDAY INTO SATURDAY THE
GFS AND ECMWF ARE IN DECENT AGREEMENT ON BRINGING AN UPPER LEVEL
LOW DOWN COAST. THIS BRINGS SNOW LEVELS DOWN QUITE LOW ALTHOUGH
QPF REMAINS LIGHT. AS USUAL WITH CLOSED UPPER LOWS CONFIDENCE IS
RATHER LOW. ONE LITTLE WOBBLE AND THE FORECAST CAN CHANGE
SIGNIFICANTLY. MKK
&&
.AVIATION...PRIMARILY VFR CONDITIONS WILL PERSIST TODAY WITH PERIODS
OF MVFR IN SHOWERS. LIGHT TO MODERATE SOUTHERLY WINDS WILL CONTINUE
THROUGH THE DAY...INCREASING LATER TONIGHT AS THE NEXT SYSTEM
APPROACHES NORTHWEST CALIFORNIA. WIDESPREAD RAIN WILL OVERSPREAD THE
REGION LATE TONIGHT INTO SUNDAY BRINGING REDUCED CIGS AND VSBYS. RPA
&&
.MARINE...WINDS AND SEAS WILL SUBSIDE THROUGH THE MORNING HOURS
TODAY AS A COLD FRONT MOVES INLAND. HOWEVER OCCASIONAL GUSTS TO 25
KT WILL BE POSSIBLE THROUGH THE DAY...HIGHEST OVER THE OUTER
WATERS...AND SEAS WILL REMAIN ABOVE 10 FT. THUS SMALL CRAFT
ADVISORIES WILL REMAIN IN EFFECT INTO TONIGHT. LATER TONIGHT A
SHORTWAVE ROTATING AROUND THE PERSISTENT UPPER LEVEL LOW OFF THE
PACIFIC NORTHWEST COAST WILL MOVE TOWARD NORTHERN CALIFORNIA. A
SURFACE LOW IS FORECAST TO DEVELOP OFF THE COAST AND DEEPEN AS IT
MOVES EAST TOWARD THE MENDOCINO COAST WITH THE ADVANCE OF THIS
UPPER LEVEL SHORTWAVE. SOUTHERLY WINDS WILL ONCE AGAIN INCREASE
AHEAD OF THIS LOW LATE TONIGHT INTO SUNDAY WITH THE HIGHEST WINDS
EXPECTED SOUTH OF THE CAPE. MODELS ARE GENERALLY IN GOOD AGREEMENT
ON THIS LOW ENTERING THE WATERS...BUT ARE HAVING DIFFICULTY WITH
THE TIMING. THUS ISSUED A GALE WATCH BEGINNING AT 11Z SUNDAY AND
CONTINUING THROUGH 23Z DUE TO TIMING UNCERTAINTIES EVEN THOUGH THE
CONDITIONS MAY DEVELOP WITHIN 24 HOURS.
FOLLOWING THE PASSAGE OF THIS UPPER LEVEL SHORTWAVE AND SURFACE
LOW...UPPER LEVEL RIDGING SHOULD BUILD BACK OVER THE WEST COAST AS
THE UPPER LOW FINALLY MOVES EAST. THIS SHOULD ALLOW NORTHWESTERLY
WINDS TO DEVELOP OVER THE WATERS FOR SUNDAY NIGHT INTO MONDAY WITH
SEAS SUBSIDING FOR A SHORT PERIOD. ANOTHER UPPER TROUGH AND SURFACE
FRONT WILL MOVE TOWARD THE WATERS TUESDAY BRINGING ANOTHER SHOT OF
STRONG SOUTHERLY WINDS INCLUDING POSSIBLE GALES AND STEEP SHORT
PERIOD SEAS. RPA
&&
.HYDROLOGY...MODERATE TO HEAVY RAIN SHOWERS MOVED OVER THE AREA
THIS MORNING. ISSUED SOME AREAL URBAN AND SMALL STREAM FLOOD
ADVISORIES FOR THIS. THE MAINSTEM RIVERS CONTINUE TO RISE
SLIGHTLY...HOWEVER SO FAR THE EEL RIVER AT FERNBRIDGE IS THE ONLY
ONE AT MONITOR STAGE. WITH THE FAIRLY HEAVY PRECIP OVERNIGHT THERE
IS THE POTENTIAL RIVERS MAY RISE MORE THAN EXPECTED. THE RIVERS IN
SOUTHERN HUMBOLDT AND MENDOCINO COUNTY WILL BE THE MOST
VULNERABLE. MKK
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...WINTER STORM WARNING UNTIL 4 PM PST THIS AFTERNOON ABOVE 2000
FEET FOR THE CAZ004.
WINTER STORM WARNING UNTIL 4 PM PST THIS AFTERNOON ABOVE 3000
FEET FOR THE CAZ003.
NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL
NOON PST SUNDAY PZZ450-470.
GALE WATCH FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON PZZ455-475.
SMALL CRAFT ADVISORY UNTIL 3 AM PST SUNDAY PZZ455-475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Dec 22, 5:34 AM PST, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 534 AM PST SAT DEC 22 2012 CAZ001-231345- REDWOOD COAST- 534 AM PST SAT DEC 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. PERIODS OF RAIN AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH THIS AFTERNOON. SMALL HAIL IS POSSIBLE THIS MORNING WITH THE STRONGER SHOWERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAVY RAIN AND A SLIGHT CHANCE OF THUNDERSTORMS IS EXPECTED ONCE AGAIN SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-231345- NORTH COAST INTERIOR- 534 AM PST SAT DEC 22 2012 ...WINTER STORM WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A WINTER STORM WARNING IS CURRENTLY IN EFFECT. ADDITIONAL SNOW ACCUMULATIONS OF 4 TO 6 INCHES ARE LIKELY ABOVE 3000 FEET TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ANOTHER STORM WILL HIT EARLY SUNDAY MORNING, ADDITIONAL SNOW ACCUMULATIONS OF 6 TO 10 INCHES ARE POSSIBLE ABOVE 3500 FEET LATE TONIGHT AND SUNDAY. STAY TUNED FOR MORE DETAILED INFORMATION. ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ004-231345- UPPER TRINITY RIVER- 534 AM PST SAT DEC 22 2012 ...WINTER STORM WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A WINTER STORM WARNING IS CURRENTLY IN EFFECT FOR TODAY. ADDITIONAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE LIKELY ABOVE 2000 FEET TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ANOTHER STORM WILL HIT EARLY SUNDAY MORNING, ADDITIONAL SNOW ACCUMULATIONS OF 5 TO 10 INCHES ARE POSSIBLE ABOVE 2000 FEET LATE TONIGHT AND SUNDAY. STAY TUNED FOR MORE DETAILED INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ002-231345- MENDOCINO COAST- 534 AM PST SAT DEC 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. PERIODS OF RAIN AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH THIS AFTERNOON. SMALL HAIL IS POSSIBLE THIS MORNING WITH THE STRONGER SHOWERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. UNSETTLED WET WEATHER WILL PERSIST INTO THE WEEKEND. ISOLATED THUNDERSTORM ARE POSSIBLE AGAIN ON SUNDAY. STAY TUNED FOR MORE DETAILED INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ076-231345- MENDOCINO INTERIOR- 534 AM PST SAT DEC 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. PERIODS OF RAIN WILL CONTINUE THROUGH THIS AFTERNOON. ISOLATED THUNDERSTORMS ARE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ANOTHER STORM SYSTEM WILL BRING ADDITIONAL RAIN AND HIGH ELEVATION SNOW THE REGION EARLY SUNDAY MORNING. SNOW LEVELS INITIALLY WILL BE AROUND 3000 FEET RISING TO 5000 FT. SNOW ACCUMULATION OF 3 TO 8 INCHES EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Dec 22, 11:53 AM PST, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1153 AM PST SAT DEC 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 AM WATER SPOUT 3 N WESTHAVEN-MOONSTONE 41.08N 124.09W
12/22/2012 HUMBOLDT CA TRAINED SPOTTER
1/2 WEST OF PATRICK POINT OVER OCEAN...WATERSPOUT MOVING
NORTH. OVERLAND AT HOUSE...THUNDER...LIGHTNING...6
STRIKES.
&&
ASHFORDSpecial weather statement, Dec 22, 1:02 PM PST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA CA
102 PM PST SAT DEC 22 2012
CAZ001>003-076-222145-
HUMBOLDT CA-MENDOCINO CA-
102 PM PST SAT DEC 22 2012
THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EXTREME NORTHWESTERN MENDOCINO COUNTY IN NORTHWEST CALIFORNIA
SOUTH CENTRAL HUMBOLDT COUNTY IN NORTHWEST CALIFORNIA
UNTIL 145 PM PST
AT 100 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF SHELTER COVE...MOVING NORTHEAST
AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM....ALONG WITH HEAVY RAIN.
LAT...LON 4007 12409 4017 12400 3997 12381 3990 12393
3992 12397 3995 12398 4001 12405 4001 12408
4003 12410
TIME...MOT...LOC 2102Z 193DEG 45KT 3997 12408
DJBLocal storm report, Dec 22, 1:21 PM PST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
121 PM PST SAT DEC 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 AM HAIL 26 SSE YORKVILLE 38.54N 123.12W
12/22/2012 M0.25 INCH XXX XX TRAINED SPOTTER
THUNDER AND HAIL THRU MORNING.
&&
ASHFORDSpecial weather statement, Dec 22, 1:47 PM PST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA CA
147 PM PST SAT DEC 22 2012
CAZ001-003-222230-
HUMBOLDT CA-DEL NORTE CA-
147 PM PST SAT DEC 22 2012
THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN DEL NORTE COUNTY IN NORTHWEST CALIFORNIA
NORTH CENTRAL HUMBOLDT COUNTY IN NORTHWEST CALIFORNIA
UNTIL 230 PM PST
AT 144 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES WEST OF
BROOKINGS TO 26 MILES WEST OF ORICK...AND MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS....ALONG
WITH HEAVY RAIN AND DIME SIZE HAIL.
LAT...LON 4102 12386 4106 12412 4121 12413 4139 12408
4148 12408 4174 12418 4197 12421 4199 12395
TIME...MOT...LOC 2147Z 240DEG 45KT 4202 12456 4127 12452Special weather statement, Dec 22, 2:26 PM PST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA CA
226 PM PST SAT DEC 22 2012
CAZ002-003-076-222245-
HUMBOLDT CA-MENDOCINO CA-
226 PM PST SAT DEC 22 2012
THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EXTREME NORTHWESTERN MENDOCINO COUNTY IN NORTHWEST CALIFORNIA
SOUTH CENTRAL HUMBOLDT COUNTY IN NORTHWEST CALIFORNIA
UNTIL 245 PM PST
AT 223 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF
REDWAY TO WHITEHORN TO 9 MILES SOUTH OF WHITEHORN...AND MOVING
NORTHEAST AT 50 MPH. THIS LINE OF STORMS WILL CROSS HIGHWAY 101 NEAR
GARBERVILLE AROUND 230PM.
DIME SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS....ALONG WITH HEAVY RAIN.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4046 12373 4024 12363 4003 12366 4001 12366
3987 12392 3991 12395 4015 12398
TIME...MOT...LOC 2225Z 222DEG 41KT 4017 12393 4004 12388
3990 12389
BFGLocal storm report, Dec 22, 3:01 PM PST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
301 PM PST SAT DEC 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1259 PM HAIL 26 SSE YORKVILLE 38.54N 123.12W
12/22/2012 M0.25 INCH XXX XX TRAINED SPOTTER
THUNDERSTORM/LIGHTNING/HAIL
0200 PM HAIL 1 W SHELTER COVE 40.03N 124.07W
12/22/2012 M0.25 INCH HUMBOLDT CA PUBLIC
THUNDERSTORM/LIGHTNING/POUNDING SMALL HAIL.
0200 PM HAIL 7 S FORT BRAGG 39.34N 123.80W
12/22/2012 M0.25 INCH MENDOCINO CA PUBLIC
THUNDERSTORM/LIGHTNING AND SMALL HAIL.
&&
ASHFORDThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 7:40 PM PST | Areal Flood Advisory | EKA | Humboldt | 12 hr |
| Dec 21, 10:47 PM PST | Special Weather Statement | EKA | Mendocino | 13 min |
| Dec 21, 11:53 PM PST | Special Weather Statement | EKA | Mendocino | 22 min |
| Dec 22, 12:16 AM PST | Special Weather Statement | EKA | Lake | 44 min |
| Dec 22, 12:45 AM PST | Areal Flood Advisory | EKA | Mendocino | 7 hr |
| Dec 22, 12:50 AM PST | Special Marine Warning | EKA | 55 min | |
| Dec 22, 1:32 AM PST | Special Weather Statement | EKA | Del Norte | 43 min |
| Dec 22, 1:38 AM PST | Areal Flood Advisory | EKA | Humboldt, Mendocino, Trinity | 6 hr |
| Dec 22, 1:56 AM PST | Special Marine Warning | EKA | 49 min | |
| Dec 22, 2:08 AM PST | Special Weather Statement | EKA | 37 min | |
| Dec 22, 2:44 AM PST | Special Weather Statement | EKA | Mendocino | 46 min |
| Dec 22, 2:47 AM PST | Special Marine Warning | EKA | 47 min | |
| Dec 22, 3:03 AM PST | Gale Watch | EKA | 12 hr | |
| Dec 22, 3:09 AM PST | Special Weather Statement | EKA | Mendocino | 21 min |
| Dec 22, 6:48 AM PST | Special Weather Statement | EKA | Del Norte | 27 min |
| Dec 22, 10:01 AM PST | River Flood Watch | EKA | Mendocino | 24 hr |
| Dec 22, 11:33 AM PST | Special Weather Statement | EKA | Humboldt | 42 min |
| Dec 22, 11:43 AM PST | Special Weather Statement | EKA | Mendocino | 47 min |
| Dec 22, 11:50 AM PST | Special Marine Warning | EKA | 25 min | |
| Dec 22, 12:59 PM PST | Special Marine Warning | EKA | 31 min | |
| Dec 22, 1:02 PM PST | Special Weather Statement | EKA | 43 min | |
| Dec 22, 1:47 PM PST | Special Weather Statement | EKA | Del Norte | 43 min |
| Dec 22, 2:26 PM PST | Special Weather Statement | EKA | 19 min | |
| Dec 22, 2:34 PM PST | Gale Warning | EKA | 23 hr | |
| Dec 22, 2:52 PM PST | Wind Advisory | EKA | 20 hr | |
| Dec 22, 3:10 PM PST | Special Weather Statement | EKA | Del Norte | 50 min |
Nearby
Winter Weather Advisories in California, 2012Every winter weather advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.